cover image

The mathematical theory of L systems / Grzegorz Rozenberg, Arto Salomaa.

; Salomaa, Arto, author
New York : Academic Press, 1980.
ISBN 9780125971409, 0125971400

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA 3 .P8 v.90 (show me on map) Available Request
American
WRLC Shared Collections Facility
QA267.3 .R6 Off-site
Request
Catholic
Mullen Library stacks
QA3 .P98 v.90 Missing
Georgetown
Science stacks
QA3 .P8 vol. 90 Available Request
Other Authors Salomaa, Arto,
Subjects Formal languages.
Formale Sprache.
Homomorphismus.
L systems.
Langages formels.
Lindenmayer-System.
Lindennmayer, Systèmes de.
Series Pure and applied mathematics (Academic Press) ; 90.
Description xvi, 352 pages : illustrations ; 24 cm.
Copyright Date 1980.
Notes Includes bibliographical references (pages 341-348) and index.
Network Numbers (OCoLC)5777125
(OCoLC)ocm05777125
WorldCat Search OCLC WorldCat
WorldCat Identities Rozenberg, Grzegorz.
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks